# SDR AALA20161128006

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 175 hours, 76 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M13521
- Condition: Faulty
- Location: L4 Door
- Part time: 175 hours, 76 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING EMERGENCY POWER SUPPLY UNIT TEST THE 13WL ESPU FAULTED. REMOVAL AND REPLACEMENT OF ESPU NO HELP. L4 DOOR SLIDE DETERMINED TO BE CAUSE OF FAULT. REMOVED AND REPLACED SLIDE IAW AMM 25-62-44.
